# SDR DALA2015120707435

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 67,585 hours, 50,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE EMERGENCY LIGHTS INOPERATIVE BETWEEN SEAT ROWS 17 AND 23.  MAINTENACE TROUBLESHOT AND FOUND AND RESECURED A LOOSE CONNECTION AT SEAT ROW 17DE.
